About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 468909, 8 pages
http://dx.doi.org/10.1155/2013/468909
Research Article

Numerical Scheme for Solving Singular Two-Point Boundary Value Problems

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Mathematics, Faculty of Science, Hashemite University, 13115 Zarqa, Jordan

Received 25 December 2012; Revised 5 March 2013; Accepted 11 March 2013

Academic Editor: Saeid Abbasbandy

Copyright © 2013 N. Ratib Anakira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chandrasekhar, Hydrodynamic and Hydromagnetic Stability, Dover, New York, NY, USA, 1981.
  2. A. S. Bataineh, M. S. M. Noorani, and I. Hashim, “Approximate solutions of singular two-point BVPs by modified homotopy analysis method,” Physics Letters A, vol. 372, no. 22, pp. 4062–4066, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Lu, “Variational iteration method for solving two-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 92–95, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. S. V. R. Kanth and Y. N. Reddy, “Cubic spline for a class of singular two-point boundary value problems,” Applied Mathematics and Computation, vol. 170, no. 2, pp. 733–740, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. S. V. R. Kanth and K. Aruna, “Solution of singular two-point boundary value problems using differential transformation method,” Physics Letters A, vol. 372, no. 26, pp. 4671–4673, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Ebaid and M. D. Aljoufi, “Exact solutions for a class of singular two-point boundary value problems using Adomian decomposition method,” Applied Mathematical Sciences, vol. 6, no. 121–124, pp. 6097–6108, 2012. View at MathSciNet
  7. O. A. Arqub, Z. Abo-Hammour, S. Momani, and N. Shawagfeh, “Solving singular two-point boundary value problems using continuous genetic algorithm,” Abstract and Applied Analysis, vol. 2012, Article ID 205391, 25 pages, 2012. View at Publisher · View at Google Scholar
  8. K. Al-Khaled, “Theory and computation in singular boundary value problems,” Chaos, Solitons and Fractals, vol. 33, no. 2, pp. 678–684, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Jalaal, D. D. Ganji, and G. Ahmadi, “Analytical investigation on acceleration motion of a vertically falling spherical particle in incompressible Newtonian media,” Advanced Powder Technology, vol. 21, no. 3, pp. 298–304, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Jalaal and D. D. Ganji, “An analytical study on motion of a sphere rolling down an inclined plane submerged in a Newtonian fluid,” Powder Technology, vol. 198, no. 1, pp. 82–92, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Jalaal and D. D. Ganji, “On unsteady rolling motion of spheres in inclined tubes filled with incompressible Newtonian fluids,” Advanced Powder Technology, vol. 22, no. 1, pp. 58–67, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Jalaal, M. G. Nejad, P. Jalili et al., “Homotopy perturbation method for motion of a spherical solid particle in plane couette fluid flow,” Computers and Mathematics with Applications, vol. 61, no. 8, pp. 2267–2270, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Esmaeilpour and D. D. Ganji, “Application of He's homotopy perturbation method to boundary layer flow and convection heat transfer over a flat plate,” Physics Letters A, vol. 372, no. 1, pp. 33–38, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. J. Liao, The proposed homotopy analysis techniques for the solution of nonlinear problems [Ph.D. thesis], Shanghai Jiao Tong University, 1992.
  15. S. J. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, vol. 2 of CRC Series: Modern Mechanics and Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004. View at MathSciNet
  16. S. J. Liao, “An explicit, totally analytic approximate solution for Blasius' viscous flow problems,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 759–778, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. J. Liao, “On the homotopy analysis method for nonlinear problems,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 499–513, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. J. Liao, “An approximate solution technique not depending on small parameters: a special example,” International Journal of Non-Linear Mechanics, vol. 30, no. 3, pp. 371–380, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. J. Liao, “A kind of approximate solution technique which does not depend upon small parameters—II: an application in fluid mechanics,” International Journal of Non-Linear Mechanics, vol. 32, no. 5, pp. 815–822, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. J. Liao, “Comparison between the homotopy analysis method and homotopy perturbation method,” Applied Mathematics and Computation, vol. 169, no. 2, pp. 1186–1194, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. J. Liao, “A new branch of solutions of boundary-layer flows over an impermeable stretched plate,” International Journal of Heat and Mass Transfer, vol. 48, no. 12, pp. 2529–2539, 2005. View at Publisher · View at Google Scholar · View at Scopus
  22. T. Hayat and M. Khan, “Homotopy solutions for a generalized second-grade fluid past a porous plate,” Nonlinear Dynamics, vol. 42, no. 4, pp. 395–405, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Ayub, A. Rasheed, and T. Hayat, “Exact flow of a third grade fluid past a porous plate using homotopy analysis method,” International Journal of Engineering Science, vol. 41, no. 18, pp. 2091–2103, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. I. T. Abu-Zaid and M. A. El-Gebeily, “A finite difference method for approximating the solution of a certain class of singular two-point boundary value problems,” Arab Journal of Mathematical Sciences, vol. 1, no. 1, pp. 25–39, 1995. View at Zentralblatt MATH · View at MathSciNet
  25. A. M. Siddiqui, M. Ahmed, and Q. K. Ghori, “Couette and poiseuille flows for non-newtonian fluids,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 15–26, 2006. View at Scopus
  26. N. Herisanu, V. Marinca, T. Dordea, and G. Madescu, “A new analytical approach to nonlinear vibration of an electric machine,” Proceedings of Romanian Academy A, vol. 9, no. 3, 2008.
  27. V. Marinca, N. Herisanu, C. Bota, and B. Marinca, “An optimal homotopy asymptotic method applied to the steady flow of a fourth-grade fluid past a porous plate,” Applied Mathematics Letters, vol. 22, no. 2, pp. 245–251, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. V. Marinca, N. Herisanu, and I. Nemes, “Optimal homotopy asymptotic method with application to thin film flow,” Central European Journal of Physics, vol. 6, no. 3, pp. 648–653, 2008. View at Publisher · View at Google Scholar
  29. V. Marinca and N. Herisanu, “Application of optimal homotopy asymptotic method for solving nonlinear equations arising in heat transfer,” International Communications in Heat and Mass Transfer, vol. 35, no. 6, pp. 710–715, 2008. View at Publisher · View at Google Scholar · View at Scopus
  30. J. Ali, S. Islam, S. Islam, and G. Zaman, “The solution of multipoint boundary value problems by the optimal homotopy asymptotic method,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 2000–2006, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. M. Cui and F. Geng, “Solving singular two-point boundary value problem in reproducing kernel space,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 6–15, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet